# SDR HEEA0013935

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066104400
- Condition: Failed
- Location: Cockpit
- Component: KMR675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER MARKER INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND WHITE INNER MARKER LIGHT TO BE INOPERATIVE.  REPLACED TRANSISTOR Q106.  NO HELP.  FOUND AGC NOT WORKING.  REPLACED INTEGRATED CIRCUIT I105, CAPACITOR C120, RESISTORS R125, R122, AND R128 AND TRANSISTOR Q103.NO HELP.
